# SDR R61A2023113000661

- Difficulty date: November 6, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FLOOR STRUCTURE CENTER SHEAR PANEL CORRODED AT FR87 RH TO FR88 RH, LBL11 TO RBL 11. CORRODED CENTER SHEAR PANEL AT FR87-88 RH LBL11 TO RBL11 REMOVED AND REPLACED IAW SRM 51-42-01.
